American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Idun Reiten. Stable equivalence for some categories with radical square zero . Trans. Amer. Math. Soc. 212 (1975) 333-345. MR 0382396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Barry Mitchell. The dominion of Isbell . Trans. Amer. Math. Soc. 167 (1972) 319-331. MR 0294441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia